Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Shar-

    I was on oral steroids (prednisone) and it does help the vision a lot, haven’t heard anything about the intravenous method tho.

    In my case, the steroids actually made the double vision worse. At first I just had ocasional double vision mostly when I looked to the side. Two days after starting me on the prednisone, the double vision got bad and it has been that way ever since.

    There are lots of side effects to the steroids so be sure you are clear on what they can be. The side effects can really limit how much of the drug you can handle, therefore its effectiveness.

    Bruce

    Anonymous
    Post count: 93172

    I am a recovering alcoholic and when I first experienced my thyroid disease it was incredible how the symptoms reminded me of my drinking days. A lot of shaking, tired all the time, losing confidence because of feeling so awful all the time.
    One drug that helped a bit was inderal. Actually the specialist has me on it again. It seems to help the shakes. Now my problem is my eyes that are puffy with lots of fluid. Nobody has answered whether they have had these intravenus treatments.
    I am going to work but this double vision is tough in the mornings. Does anyone know if the eyes get better after the steriod treatments? I really can’t believe how this little thyroid gland never stops giving problems, even when it has been zapped!
    Will check in again.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.